Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I have bleed very heavy after coil fitting

i had a copper coil fitted 7 weeks ago but for the last 2 weeks i have bleed very heavy is this normal???? copper coil !!!!!!!!!!
Asked On : Tue, 4 Jan 2011
Answers:  1 Views:  706
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
It is common to have menorrhagia or heavy bleeding,low back pain,irregular cycles etc in the first few months of copper T insertion.These side effects should settle down within few weeks or at least within2-3 cycles.Consult you doctor for some mediction to reduce the bleeding and the pain.
Answered: Wed, 5 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor